# SDR CA990804006

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Cit Sensor
- Part number: 8901218
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 52,928 hours
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON ROLLING TAKEOFF, NR 3 ENGINE APPEARED TO BE SLOW TO SPOOL AND HUNG AT 102 PERCENT.  ENGINE FAIL LIGHT ILLUMINATED AND TAKEOFF ABORTED.  BORESCOPE INSPECTION REVEALED NO FAULTS.  REPLACED NR 3 ENGINE FUEL FILTER AND FUEL PUMP DEBRIS FILTER, ENGINE RUN OK.
